Decomposition of multiple packings with subquadratic union complexity (with B. Walczak), Combinatorics, Probability and Computing 25 (2016), no. 1, 145-153.
 A precise threshold for quasi-Ramsey numbers (with R. J. Kang, V. Patel, G. Regts), SIAM J. Discrete Mathematics 29 (2015), no. 3, 1670-1682.
 A lower bound on opaque sets (with A. Kawamura, S. Moriyama, Y. Otachi), in: Proc. 32nd Annual Symposium on Computational Geometry (SoCG 2016), LIPIcs 51 (2016), 46:1-10. Also: Computational Geometry: Theory and Appls. 80 (2019), 13-22.
 Double-normal pairs in space (with K. Swanepoel), Mathematika 61 (2015), no. 1, 259-272.
 Double-normal pairs in the plane and on the sphere (with K. Swanepoel), Beitr. Algebra Geom. 56 (2015), no. 2, 423-438.
 Geometric intersection patterns and the theory of geometric graphs, in: Proceedings of the International Congress of Mathematicians 2014 (ICM 2014, Seoul, South Korea), 455-474.
 A semi-algebraic version of Zarankiewicz's problem (with J. Fox, A. Sheffer, A. Suk, J. Zahl), J. European Math. Society 19 (2017), 1785-1810.
 Density and regularity theorems for semi-algebraic hypergraphs (with J. Fox and A. Suk), in Proc. 26th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2015, San Diego), SIAM, 2015, 1517-1530. Another version: A polynomial regularity lemma for semi-algebraic hypergraphs and its applications in geometry and property testing, SIAM J. Computing 45 (2016), no. 6, 2199-2223.
 Unsplittable coverings in the plane (with D. Pálvölgyi), in: Mayr E. (eds) Graph--Theoretic Concepts in Computer Science. WG 2015. Lecture Notes in Computer Science, vol 9224. Springer, Berlin, 2015, 281-296. Also in: Advances in Mathematics 302 (2016), 433-457.
 On the Richter-Thomassen conjecture about pairwise intersecting closed curves (with N. Rubin and G. Tardos), in: Proc. 26th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2015, San Diego), SIAM, 2015, 1506-1515. Also in: Combinatorics, Probability and Computing 25 (2016), no. 6, 941-958.
 Note on k-planar crossing numbers (with L. A. Székely, C. D. Tóth, G. Tóth), Computational Geometry: Theory and Applications 68 (2018), 2-6.
 Translative covering of the space with slabs (with A. Kupavskii), Amer. Math. Monthly 124, No. 6, June-July (2017), 483-493.
 Semi-algebraic colorings of complete graphs (with J. Fox and A. Suk), manuscript.
 Beyond the Richter-Thomassen conjecture (with N. Rubin and G. Tardos), in: Proc. 27th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2016, Arlington), SIAM, 2016, 957-968. Also: A crossing lemma for Jordan curves, Advances in Mathematics 331 (2018), 908--940.
 On the Zarankiewicz problem for intersection hypergraphs (with N. Mustafa), in: Graph Drawing 2015, Lecture Notes in Computer Science 9411, Springer-Verlag, Berlin, 2015, 207-216. Also in: Journal of Combinatorial Theory Ser. A 141 (2016), 1-7.
 New lower-bounds for epsilon-nets (with A. Kupavskii, N. Mustafa), in: Proc. 32nd Annual Symposium on Computational Geometry (SoCG 2016), LIPIcs 51 (2016), 54:1-16. Almost the same as: Near-optimal lower bounds for epsilon-nets for half-spaces and low complexity set systems, in: A Journey Through Discrete Mathematics (M. Loebl et al., eds.), Springer, Cham, 2017, 527--541.
 Separation with restricted families of sets (with Z. Lángi, M. Naszódi, G. Tardos, G. Tóth), J. Combinatorial Theory Ser. A 144 (2016), 292-305.
 Borsuk and Ramsey type questions in Euclidean space (with P. Frankl, C. Reiher, and V. Rödl), in: Connections in Discrete Mathematics - A celebration of the work of Ron Graham, Cambridge Univ. Press, Cambridge, 2018, 259-277.
 Decomposition of a cube into nearly equal smaller cubes (with P. Frankl, A. Meir), American Mathematical Monthly 124, No. 10 (2017), 895-904.
 Simultaneous approximation of polynomials (with A. Kupavskii), in: Discrete and Computational Geometry and Graphs (JCDCGG 2015, J. Akiyama et al., eds.), Lecture Notes in Computer Science 9943, Springer-Verlag, Berlin, 2016, 193-203.
 Sphere-of-influence graphs in normed spaces (with M. Naszódi, K. Swanepoel), in: Discrete Geometry and Symmetry (M. Conder et al., eds.), Springer Proc. Math. Stat., 234, Springer, Cham, 2018, 293-296.
 More distinct distances under local conditions (with J. Fox, A. Suk), Combinatorica 38 (2018), No. 2, 501-509.
 Approximating the rectilinear crossing number (with J. Fox and A. Suk), in: Graph Drawing 2016 (Y. Hu and M. Nöllenburg, eds.), Lecture Notes in Computer Science 9801, 413-426, 2016.
 Arrangements of homothets of a convex body (with M. Naszódi, K. Swanepoel), Mathematika 63 (2017), no. 2, 696-710.
 Graphs with no grid obstacle representation, Geombinatorics, XXVI (2) (2016), 80-83.